# SDR UPS02837567

- Difficulty date: January 31, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- Aircraft time: 65,149 hours, 26,648 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT WING CENTER L/E UPPER SKIN HAS INTERGRANULAR CORROSION AT XFS 329.  CUT OUT CORRODED AREA.  FABRICATED AND INSTALLED FILLER AND DOUBLER IAW SRM 57-2-1 FIG 38.
